Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Singular integrals and estimates for the Cauchy-Riemann equations


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 79 (1973), 440-445
MSC (1970): Primary 44A25, 35N15, 26A16; Secondary 43A80
DOI: https://doi.org/10.1090/S0002-9904-1973-13205-7
MathSciNet review: 0315302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ronald R. Coifman and Guido Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Mathematics, Vol. 242, Springer-Verlag, Berlin-New York, 1971 (French). Étude de certaines intégrales singulières. MR 0499948
  • G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. 79 (1973), 373–376. MR 315267, DOI https://doi.org/10.1090/S0002-9904-1973-13171-4
  • Hans Grauert and Ingo Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ im Bereich der beschränkten Formen, Rice Univ. Stud. 56 (1970), no. 2, 29–50 (1971) (German). MR 273057
  • G. M. Henkin, Integral representation of functions in strongly pseudoconvex regions, and applications to the $\overline \partial $-problem, Mat. Sb. (N.S.) 82 (124) (1970), 300–308 (Russian). MR 0265625
  • Norberto Kerzman, Hölder and $L^{p}$ estimates for solutions of $\bar \partial u=f$ in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301–379. MR 281944, DOI https://doi.org/10.1002/cpa.3160240303
  • A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489–578. MR 460543, DOI https://doi.org/10.2307/1970887
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid. (2) 79 (1964), 450-472. MR 27 #2999; MR 34 #8010.
  • J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 81–94. MR 0175149
  • A. Korányi and S. Vági, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 25 (1971), 575–648 (1972). MR 463513
  • A. V. Romanov and G. M. Henkin, Exact Hölder estimates of the solutions of the $\bar \delta $-equation, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1171–1183 (Russian). MR 0293121
  • E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 173–189. MR 0578903
  • Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
  • E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 11. MR 0473215
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A25, 35N15, 26A16, 43A80

Retrieve articles in all journals with MSC (1970): 44A25, 35N15, 26A16, 43A80


Additional Information